# SDR SWAA000932

- Difficulty date: May 19, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 31,617 hours, 31,817 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER SPLICE 4L CRACKED, BS 907.  REMOVED AND REPLACED STRINGER SPLICE SECTION PER SRM.
